Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Why is tenovate ointment used

Premium Questions

Dr.  Rahul Kumar MD

I have been using Tenovate Ointment for more than 8 yr now as night cream on my face.. But now,when I stop applying it evenow for a day.. my face looks dull, dry & lifeless.. Please suggest me ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.  Rahul Kumar MD

tenovate cream is useful for treating phsorisis ? ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.   Charu Bansal MD

hi, I was using TENOVATE GN skin cream mix with moisturizer to change my skin colour to white and it was done also , it gave excellent result. but 6 months back I stopped using it bcz my skin getting... View answer

Answered by : Dr. Charu Bansal ( Dermatologist)
Dr. Kakkar S. MD

hi sir my name is XXXXXXX age 27 recently got married I have been using tenovate on face from very long tym say 8 years for acne .if I stop using it for one day my skin becomes dark dull please help me... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Kakkar S. MD

I have been using tenovate on face for fairness for 12yrs if stopped my skin becomes dull dry n dark my face doesn't match with my body consulted before thy said to stop using tenovate n I did... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Mobile Questions and Answers

Dr. Manisha Jain MD

no, it's for topical use only.

Dr. Dr. Kakkar MD

Hello. Tenovate Gn Cream contains a potent steroid and it should never be used on face neither as a fairness cream nor otherwise as it can cause steroid related side effects like acne , skin thinning,...

Dr. Deepak S Jois MD

Thanks for asking in healthcaremagic forum You should never use steroid cream for such along period. Using steroid itself might have caused your skin look thin and dry. Please contact your doctor...